ePubs

The open archive for STFC research publications

Full Record Details

Persistent URL http://purl.org/net/epubs/work/39908
Record Status Checked
Record Id 39908
Title A note on the stability of Gaussian elimination
Contributors
Abstract
Organisation CSE , CSE-NAG , SRC
Keywords
Funding Information
Related Research Object(s):
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article J Inst Maths Applics 8 (1971): 374-375. doi:10.1093/imamat/8.3.374 1971
Showing record 1 of 1